# SDR DALA2022042502894

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 68,101 hours, 25,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 2L EXIT SIGN COVER LOOSE FALLS OFF. CORRECTIVE ACTION: SECURED EXIT SIGN LENS AT 2L PER B757 AMM 33-50. (2207412)
